# SDR AALA201708099003

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 51,028 hours, 25,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CABIN CENTER FLOOR PANEL AT ROW 23 IS SOFT. ACCOMPLISHED TIME LIMITED REPAIR TO FLOOR PANEL PER EA 272392.
